RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 5(239), Pages 169–208 (Mi umn2488)  

This article is cited in 11 scientific papers (total in 11 papers)

Certain geometric properties of covariant functors

V. V. Fedorchuk


Full text: PDF file (3140 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:5, 199–249

Bibliographic databases:

UDC: 513.83
MSC: 54C55, 18Axx, 18B30, 55Q05, 55Pxx
Received: 05.02.1984

Citation: V. V. Fedorchuk, “Certain geometric properties of covariant functors”, Uspekhi Mat. Nauk, 39:5(239) (1984), 169–208; Russian Math. Surveys, 39:5 (1984), 199–249

Citation in format AMSBIB
\Bibitem{Fed84}
\by V.~V.~Fedorchuk
\paper Certain geometric properties of~covariant functors
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 5(239)
\pages 169--208
\mathnet{http://mi.mathnet.ru/umn2488}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764014}
\zmath{https://zbmath.org/?q=an:0572.54013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..199F}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 5
\pages 199--249
\crossref{https://doi.org/10.1070/RM1984v039n05ABEH004076}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984APH3500010}


Linking options:
  • http://mi.mathnet.ru/eng/umn2488
  • http://mi.mathnet.ru/eng/umn/v39/i5/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. L. Koval', “On upper and lower approximative liftings”, Russian Math. Surveys, 40:6 (1985), 129–130  mathnet  crossref  mathscinet  zmath  adsnasa
    2. A. G. Savchenko, “Covariant functors of finite degree; dimension and compacta of full dimensionality”, Russian Math. Surveys, 41:4 (1986), 183–184  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Fedorchuk, “Soft maps, multi-valued retractions, and functors”, Russian Math. Surveys, 41:6 (1986), 149–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. V. Fedorchuk, “Trivial bundles of spaces of probability measures”, Math. USSR-Sb., 57:2 (1987), 485–505  mathnet  crossref  mathscinet  zmath
    5. E. V. Moiseev, “Bundles of spaces of closed growth and inclusion hyperspaces”, Russian Math. Surveys, 45:2 (1990), 223–224  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. V. Fedorchuk, “Triples of infinite iterates of metrizable functors”, Math. USSR-Izv., 36:2 (1991), 411–433  mathnet  crossref  mathscinet  zmath  adsnasa
    7. V. V. Fedorchuk, “Probability measures in topology”, Russian Math. Surveys, 46:1 (1991), 45–93  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. M. M. Zarichnyi, “Absolute extensors and the geometry of multiplication of monads in the category of compacta”, Math. USSR-Sb., 74:1 (1993), 9–27  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. L. V. Shirokov, “On $\operatorname{AE}(n)$-bicompacta”, Russian Acad. Sci. Izv. Math., 41:3 (1993), 557–566  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. V. M. Valov, “Extenders and $\varkappa$-Metrizable Compacta”, Math. Notes, 89:3 (2011), 319–327  mathnet  crossref  crossref  mathscinet
    11. V. Valov, “A selection theorem for set-valued maps into normally supercompact spaces”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 2-3, 99–105  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:286
    Full text:131
    References:24
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019